Abby C
Lv 5
Abby C asked in HealthOther - Health · 1 decade ago

I think I may have had an allergic reaction to shampoo, could I be correct?

I think I had an allergic reaction to a new shampoo because the itching started at my scalp and then my neck, and then I started getting hives on my hips and arms. I've taken three antihistamine pills and 2 expired prescription pills for hives....and now my index finger is swelling. I've been having chest pain all day, in the center of my chest, also in the area where my heart is, and in the bottom of my throat. Are all these symptoms related to an allergic reaction to just shampoo?

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I would SOOOO go to the ER right now. Chest pain is not something to wait around on. Yes, it is probably an allergic reaction. NO, don't wait any longer, ESPECIALLY if you've take an antihistamine that didn't help you. If you wait, your throat may swell up to the point that it's difficult to breathe. Not trying to scare you, just being factual. Please go to the ER, or at the very least, call an urgent care nurse.

    Source(s): NURSE
  • 1 decade ago

    I know my friend has an allergy to lanylin and glycerin which is i most shampoos, so she uses an herbal shampoo. The thing is, though that she just gets hives and little pimples on her scalp.

    A lot of physical symptoms like that can be heightened by stress which may have occurred when you got your first symptoms.

    Try to write down everything you used or ate that was different from normal on that day, and if the symptoms persist, go see your doctor. Hopefully you can narrow your symptoms to a particular cause.

    Hope you get better!

  • 1 decade ago

    ya oughta go to an er,,those could be serious type anaphalactyic reactions,,,,,,,life threatening

Still have questions? Get your answers by asking now.